# SDR UPS07M51083

- Difficulty date: November 1, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Part number: DC6028M15SX
- Condition: Shorted
- Location: Nr 2 Start Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE START VALVE LIGHT ILLUMINATED IN FLIGHT.  DURING T/S, FOUND PIN "D" ON SOCKET R5-8235 SHORTED.  REQUESTED P/N;DC60-28M15SX AND DC63-28K15PX.   REPAIRED AT CONNECTOR P1-8235, REF STANDARD WIRING PRACTICES MANUAL CHAPTER 20. NR 2 ENG START VALVE AND LIGHT OPS CHECKED NORMAL ON IDLE ENG ENG RUN IAW 71-02-01.
